# SDR SWAA2025070779371

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB LBL20 BS727B - BS807 WL156.<[01] REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT BS727 TO BS847 LBL20 WL156 IAW SRM 51-40-02 AND DWG 146A7500 REV B.;[02] COMPLETE;[03] COMPLETE
